Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking medicines for tachycardia, high blood pressure. Having chronic abdominal pain, back pain. On tylenol, no relief. Advice?

I have been.doctoring and doctoring and cant get any answers. I a am on two different medications for tachycardia and high blood pressure and I have chronic abdominal and left side mid back pain . I have had chronic uti s but my last urine analysis have come nack normal. I have abnormal bruising but my blood work comes back ok...inn paper they say I look ok besides the heart rate and blood pressure and the fact im in constant pain that ia no longer relieved by Tylenol or Motrin. I am only 29 years old and a mother of two and just stumped on what to do anymore. on what to do anymore
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You're hypertensive and on medication for it and tachycardia.
You have chronic abdominal pain associated with backache.
This is most likely of Acid peptic disease.
Wherein the backache is most probably a referred pain from gastritis.
Consult a Gastroenterologist.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor